# SDR YENA2022070500455

- Difficulty date: July 4, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N658JB
- Make and model: Airbus A320-232
- Aircraft serial: 03150
- Aircraft time: 57,195 hours, 20,137 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#880, LAX-LAS'. ODOR SMELLED TRANSIENT ON CLIMBOUT LEVEL 1 CHEMICAL SMELL /MARKER SMELL IN COCKPIT AND AFT GALLEY ALSO WHEN TAXI IN AFTER APU START AND BLEED ON; COMPLIED WITH INFORMATION NOTICE 2017-T015 SECTION A 9 A) ISOLATED FAULT TO TYPE 10 (A) 1 C PER TSM 05-50-00-810-085-B, TSM 05-50-00-810-085-D AIRCRAFT IS OK FOR SERVICE. AIRCRAFT HAS NO HISTORY OF ODODR  MCC IBRAHIM NOTIFIED.'
